# SDR AWXA0000930

- Difficulty date: November 21, 2000
- Submitted: November 24, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 47,265 hours, 10,056 cycles
- Engine: Pwa JT8D15
- Engine time: 47,255 hours, 38,969 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

LAX - ON TAKEOFF ROLL A BIRD WAS INGESTED IN THE NR 2 ENGINE; PILOT ABORTED TAKEOFF AND RETURNED TO GATE.  NO ABNORMAL ENGINE INDICATIONS WERE NOTED; A VISUAL INSPECTION WAS PERFORMED, AS WELL AS A BORESCOPE INSPECTION OF 6TH STAGE COMPRESSOR AND FLUORESCENT PENETRANT INSPECTION OF AFFECTED FAN BLADES; NO DAMAGE WAS FOUND.
